# SDR VNAA20251216001

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031633
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BTW BS 280 - 295 AND S23 - 24L.  THE SKIN WAS REPAIRED IAW REO 690-53-21-2060, REV -.
